# SDR ASAA2016090517933

- Difficulty date: September 5, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 9,079 hours, 2,956 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 17TCG0
- Condition: Failed
- Location: E&E Bay
- Part time: 25,123 hours, 7,465 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O AND CAPTAIN CANNOT TRANSMIT ON HF 1.  ACFT GROUNDED.  CONFIRMED FAULT, UNABLE TO TRANSMIT OR RECEIVE ON HF 1. R & R NR 1 HF TRANSCEIVER IAW AMM 23-11-21.  HF 1, OPS NORMAL FROM CAPTAIN'S AND F/O'S SIDE.
